# SDR DL76L050167

- Difficulty date: March 15, 2005
- Submitted: March 18, 2005
- Operation: Air carrier
- Aircraft: N197DN
- Make and model: Boeing 767332
- Aircraft serial: 28454
- Aircraft time: 34,201 hours, 5,457 cycles
- System (JASC): 2530 · Buffet/Galleys
- Part: Oven
- Condition: Dirty
- Location: Aft Galley
- Stage of operation: IN
- How discovered: 9
- Nature of condition: B
- Precautionary procedure: K

## Discrepancy

SLIGHT ELECTRICAL ODOR NOTICED IN AFT GALLEY WITH NO VISIBLE SMOKE.  PULLED ALL GALLEY C/B INCLUDING AFT GALLEY LEFT AND RIGHT BREAKERS IN COCKPIT.  ODOR DISSIPATED AND FLIGHT CONTINUE WITH NO FURTHER USE OF AFT GALLEY.  ALSO ALL AFT GALLEY LIGHTS WERE TURNED OFF.  CHECK ALL LIGHTS AND OVEN AND COFFEEMAKER FOR OPS AND ODOR, ALL OK.  NOTIFY CABIN SVC TO CLEAN ALL OVEN AREA.  RAN BOTH PACK AND GALLEY VENT FANS, ALL NORMAL.
